# SDR 98ZZZX2785

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N41TH
- Make and model: Hughes 269C
- Aircraft serial: S1747
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 269A23237
- Condition: Failed
- Location: Tail Boom Attach
- Part time: 179 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE TAIL BOOM FORWARD ATTACH FITTING FAILED DURING A SUDDEN APPLICATION OF POWER WHILE RECOVERING FROM A SIMULATED AUTOROTATION.  OTHER EVIDENCE SUGGESTS THE FITTING LUG MAY HAVE FAILED DUE TO TAIL ROTOR CONTACT WITH SOFT GROUND.
